# SDR ASAA2016053016896

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 13,462 hours, 4,397 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Module
- Part number: 41310203
- Part serial: 3979
- Condition: Failed
- Location: Apu
- Part time: 7,083 hours, 13,809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATTEMPTED CSS ON APU AT FL 340.  FIRST ATTEMPT: FAULT LIGHT ILLUMINATED. SHUTDOWN APU WAITED 5 MINUTES BEFORE ATTEMPTING A SECOND START.  SECOND ATTEMPT, FL340: APU EGT REACHED 1,000+ C AND FAULT LIGHT ILLUMINATED.  WE SHUT THE APU DOWN, CONSULTED WITH MAINTENANCE AND BASED ON INFO ABOVE DECIDED NOT TO ATTEMPT A THIRD START. ACFT GROUNDED. R & R LUBE MODULE, REF AMM 49-91-11-000-803 FOR REMOVAL AND AMM 49-91-11-400-803 FOR INSTALL. R & R FUEL CONTROL UNIT, REF AMM 49-31-11-000-801 FOR REMOVAL AND AMM 49-31-11-400-801 FOR INSTALL.  LEAK AND OPS CK GOOD ON APU. APU BITE NO LONGER SHOWS FAULT MESSAGES.
